Go to: Fukhar-ud-din, H. Website


Teaching Assignment and Office Hours

Name: Dr.Fukhar-ud-din, H. Phone: 7005 Off. Loc: 5-314 Email: hfdin@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
Remark:


Publications

Sno Publications Year Status
[1] H. Fukhar-ud-din and A. R. Khan, "Approximation of common fixed point of two quasi-nonexpansive mappings in convex metric spaces," Mediterranean Journal of Mathematics, vol. 1, pp. 1-11, 2018. 2018 Published
[2] H. Fukhar-ud-din and K. Saleh, "One- step iterations for a finite family of generalized nonexpansive mappings in CAT(0) spaces ," Bulletin of the Malaysian Mathematical Science Society, vol. 41, no. 2, pp. 597-608, 2018. 2018 Published
[3] V. Berinde, H. Fukhar-ud-din, and M. Pacura, "On the global stability of some k-order difference equations, Results in Nonlinear Analysis," 4OR, vol. 1, no. 1, pp. 13-18, 2018. 2018 Published
[4] A. Kalsoom, H. Fukhar-ud-din, and S. Najeeb, "Proximal point algorithms involving Cesàro type mean of total asymptotically nonexpansive mappings in CAT(0) spaces," Filomat, 2018. Accepted. 2018 Accepted
[5] H. Fukhar-ud-din and V. Berinde, "Fixed point iterations for Prešic-Kannan nonexpansive mappings in product convex metric spaces, Acta Universitatis Sapientiae, Mathematica," 4OR, 2018. Accepted. 2018 Accepted
[6] H. Fukhar-ud-din, A. Kalsoom, and S. H. Khan, "A one-step implicit iterative method for two finite families of asymptotically nonexpansive mappings in a hyperbolic space, Appl. Math. J. Chinese Univ.," 4OR, 2018. Accepted. 2018 Accepted
[7] A. R. Khan, H. Fukhar-ud-din, and N.Yasmin, "Approximating common fixed point of asymptotically nonexpansive mappings without convergence condition ," Carpathian J. Math., vol. 33, no. 3, pp. 327-334, 2017. 2017 Published
[8] H. Fukhar-ud-din and Safeer Hussain Khan, "Three-step iterative algorithm for a pair of total asymptotically nonexpansive mappings in uniformly convex metric spaces," Filomat, vol. 31, no. 11, pp. 3573-3583, 2017. 2017 Published
[9] Safeer Hussain Khan and H. Fukhar-ud-din, "Convergence theorems for two finite families of some generalized nonexpansive mappings in hyperbolic spaces," The Journal of Nonlinear Sciences and its Applications, vol. 10, pp. 734-743, 2017. 2017 Published
[10] H. Fukhar-ud-din, A. R. Khan, and N.Hussain, "Approximating common fixed points of total asymptotically nonexpansive mappings in CAT(0) spaces," The Journal of Nonlinear Sciences and its Applications, vol. 10, pp. 771-779, 2017.   2017 Published
[11] A. R. Khan, H. Fukhar-ud-din, and S. A. Shukri, "Implicit Ishikawa type algorithm in hyperbolic spaces," Palestine Journal of Mathematics, vol. 6, no. 1, pp. 101-110, 2017.   2017 Published
[12] Gursoy,F., A. R. Khan, and H. Fukhar-ud-din, "Convergence and data dependence results for quasi-contractive type operators in hyperbolic spaces ," Hacettepe Journal of Mathematics and Statistics, vol. 46, no. 3, pp. 391-406, 2017. 2017 Published
[13] A. R. Khan and H. Fukhar-ud-din, "Iterative methods for nonexpansive type mappings," in Fixed point theory and graph theory:foundations and integrative approaches, Q.H. Ansari and M.R.Alfuraidan, Ed. Elsvier, 2016, pp. 231-285.   2016 Published
[14] H. Fukhar-ud-din, "Fixed point iterations in hyperbolic spaces," Journal of Nonlinear and Convex Analysis, vol. 17, no. 6, pp. 1159-1169, 2016. 2016 Published
[15] H. Fukhar-ud-din, Vasile Berinde, and A. R. Khan, "Fixed point approximation of Presic nonexpansive mappings in product of CAT(0) spaces ," Carpathian J. Math., vol. 32, no. 3, pp. 307-314, 2016.   2016 Published
[16] H. Fukhar-ud-din, Juan J.Nieto, and A. R. Khan, "Common fixed point iterations for non-Lipschitzian mappings in a convex metric space, ," Mediterranean Journal of Mathematics, vol. 13, pp. 2061-2071, 2016.   2016 Published
[17] H. Fukhar-ud-din and V. Berinde, "Iterative methods for the class of quasi-contractive type operators and comparison of their rate of convergence in convex metric spaces," Filomat, vol. 30, no. 1, pp. 223-230, 2016.   2016 Published
[18] M. A. A. Khan, H. Fukhar-ud-din, and A. Kalsoom, "Existence and higher arity iteration for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces," Fixed Point Theory and Applications, vol. 2016, pp. 3, 2016.   2016 Published
[19] V. Berinde, A. R. Khan, and H. Fukhar-ud-din, "Convergence theorems for admissible perturbations of generalised pseudocontractive operators ," Journal of Nonlinear and Convex Analysis, vol. 16, no. 3, pp. 563-572, 2015.   2015 Published
[20] H. Fukhar-ud-din, "Convergence of Ishikawa type iteration process for three quasi-nonexpansive mappings in a convex metric space," Analele Stiintifice ale Universitatii Ovidius Constanta, Math. Series, vol. 23, no. 2, pp. 83-92, 2015.   2015 Published
[21] Fukhar-ud-din, H., "Common fixed points of two finite families of nonexpansive mappings by iterations," Carpathian J. Math., vol. 31, no. 3, pp. 325-331, 2015.   2015 Published
[22] Khan, A. R., Yasmin,N., Fukhar-ud-din,H., and Shukri,S.A., "Viscosity approximation method for generalized asymptotically quasi-nonexpansive mappings in a convex metric space ," Fixed Point Theory and Applications, vol. 2015, no. 196, pp. 1-13, 2015.   2015 Published
[23] Fukhar-ud-din, H., "One step iterative scheme for a pair of nonexpansive mappings in a convex metric space," Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 5, pp. 1023-1031, 2015.   2015 Published
[24] H. Fukhar-ud-din, M.A.Khamsi, and A. R. Khan, "Viscosity Iterative Method for a Finite Family of Generalized Asymptotically Quasi-nonexpansive Mappings in Convex Metric Spaces ," Journal of Nonlinear and Convex Analysis, vol. 16, pp. 47-58, 2015.   2015 Published
[25] S. H. Khan, H. Fukhar-ud-din, and A. Kalsoom, "Common fixed points of two multivalued nonexpansive maps by a one-step implicit algorithm in hyperbolic spaces," Matematicki Vesnik, vol. 66, no. 4, pp. 397-409, 2014.   2014 Published
[26] M. A. A. Khan, H. Fukhar-ud-din, and A. R. Khan, "Mosco convergence results for common fixed point problems and generalized equilibrium problems in Banach spaces, ," Fixed Point Theory and Applications, vol. 2014, no. Article:59, 2014.   2014 Published
[27] Khan, A. R. and H. Fukhar-ud-din, "Common Fixed Point Iterations of Generalized Asymptotically Quasi-Nonexpansive Mappings in Hyperbolic Spaces," Journal of Applied Mathematics and Physics, vol. 2, pp. 170-175, 2014.   2014 Published
[28] H. Fukhar-ud-din and M. A. Khamsi, "Approximating common fixed points in hyperbolic spaces," Fixed Point Theory and Applications, vol. 2014, no. 113, pp. 1-15, 2014.   2014 Published
[29] H. Fukhar-ud-din and A. Kalsoom, "Fixed point approximation of asymptotically nonexpansive mappings in hyperbolic spaces ," Fixed Point Theory and Applications, vol. 2014, no. 64, 2014.   2014 Published
[30] H. Fukhar-ud-din, "Existence and approximation of fixed points in convex metric spaces," Carpathian J. Math., vol. 30, no. 2, pp. 175-185, 2014.   2014 Published
[31] Khan, A. R., H. Fukhar-ud-din, A. Kalsoom, and B. S. Lee, "Convergence of a general algorithm of asymptotically nonexpansive maps in uniformly convex hyperbolic spaces ," Applied Mathematics and Computation, vol. 238, pp. 547-556, 2014.   2014 Published
[32] Khan, A. R. and H. Fukhar-ud-din, " Iterative Construction of Common Fixed Points in Convex Metric Spaces," in Fixed Point Theory, Variational Analysis, and Optimization, Saleh A . R . Al-Mezel , Falleh R . M . Al-Solamy , and Qamrul H . Ansari, Ed. Chapman and Hall/CRC, 2014, pp. 3-43.   2014 Published
[33] H. Fukhar-ud-din, A. R. Khan, and M. Ubaid- Ur-R-Rehman, "Ishikawa type algorithm of two multi-valued quasi-nonexpansive maps on nonlinear domains," Ann. Funct. Anal., vol. 4, no. 2, pp. 97-110, 2013.   2013 Published
[34] H. Fukhar-ud-din, "Strong convergence of an Ishikawa-type algorithm in CAT(0) spaces," Fixed Point Point Theory and Applications, vol. 2013, pp. 11, Aug. 2013.   2013 Published
[35] Fukhar-ud-din, H. and M. A. A. Khan, "Convergence analysis of a general iteration schema of nonlinear mappings in hyperbolic spaces," Fixed Point Theory and Applications, vol. 2013, no. 238, 2013.   2013 Published
[36] H. Fukhar-ud-din, A. R. Khan, A.Kalsoom, and M.A.A.Khan, "One-step implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces ," J. Adv. Math. Stud., vol. 6, no. 1, pp. 73-81, 2013.   2013 Published
[37] M. A. A. Khan and H. Fukhar-ud-din, "Strong convergence by the shrinking effect of two half-spaces and applications," Fixed Point Point Theory and Applications, vol. 2013, pp. 13, 2013.   2013 Published
[38] Khan, A. R. and H. Fukhar-ud-din, "A unified approach to iterative construction of common fixed points in nonlinear domains," in Proceedings of the 10th IC-FPTA July 9-18, 2012, Cluj-Napoca, Romania http://www.math.ubbcluj.ro/fptac, 2013, pp. 143-156.   2013
[39] A. R.Khan, H. Fukhar-ud-din, and M.A.A.Khan, "An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces,," Fixed Point Theory and Applications, pp. 54, 2012.   2012 Published
[40] H. Fukhar-ud-din and M. A. A. Khan, "A new implicit hybrid algorithm for an equilibrium problem and a countable family of relatively nonexpansive mappings in Banach spaces," Thai Journal of Mathematics, vol. 10, pp. 13-23, 2012.   2012 Published
[41] H. Fukhar-ud-din, A. R. Khan, and Z.Akhtar, "Fixed point results for a generalized nonexpansive map in uniformly convex metric spaces," Nonlinear Analysis: Theory, Methods & Applications, vol. 75, pp. 4747-4760, 2012.   2012 Published
[42] H. Fukhar-ud-din, A. R. Khan, and M. A. A. Khan, "A New Implicit Algorithm of Asymptotically Quasi-nonexpansive Maps in Uniformly Convex Banach Spaces," IAENG International Journal of Applied Mathematics, vol. 42, no. 3, pp. 171-175, 2012.   2012 Published
[43] S. H. Khan and H. Fukhar-ud-din, "Approximation of Common Fixed Points of Pointwise Asymptotic Nonexpansive Maps in a Hadamard Space," Advances in Pure Mathematics, vol. 2, pp. 450-456, Nov. 2012.   2012 Published
[44] A. R. Khan, M. A. Khamsi, and H. Fukhar-ud-din, "Strong convergence of a general iteration scheme in CAT (0) spaces," Nonlinear Analysis: Theory, Methods & Applications, vol. 74, pp. 783-791, 2011.   2011 Published
[45] H. Fukhar-ud-din, A. A. Domlo, and A. R. Khan, "Strong convergence of an implicit algorithm in CAT(0) spaces," Fixed Point Theory and Applications, pp. 1-11, 2011.   2011 Published
[46] S. H. Khan and H. Fukhar-ud-din, "Weak and strong convergence theorems without some widely used conditions," International Journal of Pure and Applied Mathematics, vol. 63, no. 2, pp. 137-148, 2010.   2010 Published
[47] Khan, A. R. and H. Fukhar-ud-din, "Weak and strong convergence of Ishikawa iterates for nonself asymptotically quasi-nonexpansive mappings, vol. 50, no.1 & 2 , PP 23-39 ," Journal of Natural Sciences and Mathematics, 2010.   2010 Published
[48] Fukhar-ud-din, H. and S. H. Khan, "Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications," Journal of Mathematical Analysis and Applications, vol. 328, pp. 821-829, 2007.   2007 Published
[49] Fukhar-ud-din, H., Y. Kimura, and H. Kiuchi, "Noor iterations with errors for two asymptotically nonexpansive mappings in the intermediate sense in a Banach space," Scientiae Mathematicae Japonicae, pp. 537-546, 2005.   2005 Published
[50] Fukhar-ud-din, H. and S. H. Khan, "Weak and strong convergence of a scheme with errors for two nonexpansive mappings," Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 8, pp. 1295-1301, 2005.   2005 Published
[51] M. A. Chaudhry and H. Fukhar-ud-din, "On some classes of BCH-algebra," International Journal of Mathematics and Mathematical Sciences, vol. 25, pp. 205-211, 2001.   2001 Published
[52] M. A. Chaudhry and H. Fukhar-ud-din, "Ideals and filters in BCH-algebra," Mathematica Japonica, vol. 44, no. 1, pp. 101-112, 1996.   1996 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Fixed point and iterations for nonlinear mappings in hyperbolic spaces Khan, A. R. B. Vasile
H. Fukhar-ud-din
KFUPM Internal Research IN141047 May 2015 May 2017 24 In Progress
2 Coincidences and approximation of multi-valued mappings with applications A. R. Khan H. Fukhar-ud-din
M.Abbas
KFUPM Internal Research IN121023 Mar 2013 Jul 2015 28 Completed
3 Fixed points and iterations in uniformly convex metric spaces H. Fukhar-ud-din A. R. Khan
K. Khamsi
KFUPM Internal Research IN121055 Jul 2013 Jun 2015 24 Completed
4 Solution methods for split-feasibility problems and fixed point problems with applications A. R. Khan Q. H. Ansari
H. Fukhar-ud-din
M.Abbas
KFUPM Internal Research IN121037 May 2013 Apr 2015 24 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH102 25 182 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 42 182 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 09 181 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 13 181 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 06 172 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 08 172 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 01 171 E1 F1 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 02 171 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 07 162 Q1 Q2 Q3 Q4 Q5
MATH201 13 162 Q1 Q2 Q3 Q4 Q5
MATH260 03 161 Q1 Q2 Q3 Q4 Q5
MATH260 04 161 Q1 Q2 Q3 Q4 Q5
MATH201 04 152 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 08 152 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 22 151 Q1 Q2 Q3 Q4 Q5
MATH201 25 151 Q1 Q2 Q3 Q4 Q5
MATH101 12 142 Q1 Q2 Q3 Q4 Q5 Q6
MATH101 13 142 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 12 )
MATH101 09 141 Q1 Q2 Q3 Q4 Q5
MATH101 21 141 Q1 Q2 Q3 Q4 Q5
MATH201 05 133 Q1 Q2 Q3 Q4 Q5
MATH201 06 133
(See section: 05 )
MATH201 09 132 Q1 Q2 Q3 Q4 Q5
MATH201 11 132 Q1 Q2 Q3 Q4 Q5
MATH201 16 131 E1 Q1 Q2 Q3 Q4 Q5 S1 F1 E2
MATH201 19 131 E1 Q1 Q2 Q3 Q4 Q5 S1 F1 E2
MATH201 12 122 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 13 122 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 19 121 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 22 121 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 25 121 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH101 04 112 F1 Q2 Q3 Q4 S1
(See section: 14 )
MATH101 14 112 Q2 Q3 Q4 F1 S1
(See section: 04 )


Teachnical Reports

# Title View

[Last Update: 06/08/2019]